# SDR AU980384

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 4500221
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR PIVOT SHAFT CRACKED.  PART TC:  5,760.
